Multi-fuzzy sets and their correspondence to other sets
Sebastian, Sabu and John, Robert (2016) Multi-fuzzy sets and their correspondence to other sets. Annals of Fuzzy Mathematics and Informatics, 11 (2). pp. 341-348. ISSN 2093-9310
This paper discusses the properties of multi-fuzzy sets with product order and dictionary order on their membership functions. In particular the relationship between multi-fuzzy sets and other sets such as intuitionistic fuzzy sets, type-2 fuzzy sets, multisets and fuzzy multisets are studied.
Actions (Archive Staff Only)